Title

Bounds for a class of linear functionals with applications to Hermite interpolation

Document Type

Article

Publication Date

1-1-1971

Abstract

A general estimation theorem is given for a class of linear functionals on Sobolev spaces. The functionals considered are those which annihilate certain classes of polynomials. An interpolation scheme of Hermite type is defined in N-dimensions and the accuracy in approximation is bounded by means of the above mentioned theorem. In one and two dimensions our schemes reduce to the usual ones, however our estimates in two dimensions are new in that they involve only the pure partial derivatives. © 1971 Springer-Verlag.

Publication Name

Numerische Mathematik

Volume Number

16

First Page

362

Last Page

369

Issue Number

4

DOI

10.1007/BF02165007

This document is currently not available here.

Share

COinS